# SDR MASA20240404006

- Difficulty date: March 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,239 hours, 36,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Under Cockpit Fl
- Part time: 45,239 hours, 36,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR BEAM CRACKED FWD OF FS280.00. LH COCKPIT FLOOR BEAM WAS REPAIRED IAW CRJ900 SRM 53-11-43.
